Positive linear operators which preserve x2
By J. P. King. 2003
274 citations recorded by the source corpus.
Subfields: Numerical Analysis, Statistics and Probability
View Paper: https://www.semanticscholar.org/paper/dcb2c452d3feba2b77f4b62ad35e98fa1f84e0c8
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Numerical Analysis
- Ali Ozarslan
- Vishnu Narayan Mishra
- M. A. Özarslan
- Oktay Duman
- Biancamaria Della Vecchia
- Kejal Khatri
- Hüseyin Aktuğlu
- Lakshmi Narayan Mishra
In Statistics and Probability
- Ali Ozarslan
- Vishnu Narayan Mishra
- M. A. Özarslan
- Oktay Duman
- Biancamaria Della Vecchia
- Kejal Khatri
- Hüseyin Aktuğlu
- Lakshmi Narayan Mishra
Citations in the corpus
- Modified Szász-Mirakjan-Kantorovich Operators Preserving Linear Functions (2009, methodology): “[7] King, J.P.: Positive linear operators which preserve x2 , Acta.”
- Some Approximation Properties of -Baskakov-Beta-Stancu Type Operators (2013, methodology): “[16] J. P. King, “Positive linear operators which preserve x 2 ,” Acta Mathematica Hungarica, vol. 99, no. 3, pp. 203–208, 2003.”
- Local approximation properties for certain King type operators (2013, background): “King was the first, who constructed a non-trivial Bernstein operators preserving the test functions 1 and x2 and provide a better error estimation for 0 ≤ x < 1 3 [8].”